Znanstveni rad - Izvorni znanstveni rad
Chaotic and quasiperiodic solutions of robotic equation with one degree of freedom

Paar, Vladimir (1992)
Citirajte ovaj rad

Paar, V. (1992). Chaotic and quasiperiodic solutions of robotic equation with one degree of freedom. Fizika B, 1. (1), 33-49. Preuzeto s https://urn.nsk.hr/urn:nbn:hr:217:466929

Paar, Vladimir. "Chaotic and quasiperiodic solutions of robotic equation with one degree of freedom." Fizika B, vol. 1, br. 1, 1992, str. 33-49. https://urn.nsk.hr/urn:nbn:hr:217:466929

Paar, Vladimir. "Chaotic and quasiperiodic solutions of robotic equation with one degree of freedom." Fizika B 1, br. 1 (1992): 33-49. https://urn.nsk.hr/urn:nbn:hr:217:466929

Paar, V. (1992) 'Chaotic and quasiperiodic solutions of robotic equation with one degree of freedom', Fizika B, 1(1), str. 33-49. Preuzeto s: https://urn.nsk.hr/urn:nbn:hr:217:466929 (Datum pristupa: 17.01.2020.)

Paar V. Chaotic and quasiperiodic solutions of robotic equation with one degree of freedom. Fizika B [Internet]. 1992. [pristupljeno 17.01.2020.];1(1):33-49. Dostupno na: https://urn.nsk.hr/urn:nbn:hr:217:466929

V. Paar, "Chaotic and quasiperiodic solutions of robotic equation with one degree of freedom", Fizika B, vol. 1, br. 1, str. 33-49, 1992. [Online]. Dostupno na: https://urn.nsk.hr/urn:nbn:hr:217:466929. [Citirano: 17.01.2020.]

Prijavite se u repozitorij kako biste mogli spremiti objekt u svoju listu.